# SDR AALA20001858

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 360 FRAME CORRODED 1 INCH BY 2 INCHES, BETWEEN STRINGER 17R-16R.  INSTALLED REPAIR PER ESO NR 11697 DATED 10/12/2000.  (M)
